Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 796812, 8 pages
http://dx.doi.org/10.1155/2014/796812
Research Article

An Optimal Method for Diffusion Parameters of Nonlinear Diffusion Problem of Drug Releasing in 2D-Disc Device by Separate Variable Method

1State Key Laboratory of Simulation and Regulation of Water Cycle in River Basin, Beijing 100038, China
2College of Highway Engineering, Changsha University of Science and Technology, Hunan, 410004, China
3College of Computer, Central South University of Forestry and Technology, Changsha 410004, China

Received 14 November 2013; Revised 16 February 2014; Accepted 16 February 2014; Published 23 March 2014

Academic Editor: Vassilios C. Loukopoulos

Copyright © 2014 Youyun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youyun Li, Jinhui Ouyang, Jiaohua Qin, and Yingli Gao, “An Optimal Method for Diffusion Parameters of Nonlinear Diffusion Problem of Drug Releasing in 2D-Disc Device by Separate Variable Method,” Mathematical Problems in Engineering, vol. 2014, Article ID 796812, 8 pages, 2014. https://doi.org/10.1155/2014/796812.